RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 79, Issue 3  


A criterion for the best uniform approximation by simple partial fractions in terms of alternance
M. A. Komarov
3
On the asymptotics of the mean sojourn time of a random walk on a semi-axis
V. I. Lotov, A. S. Tarasenko
23
Eigenvibrations of thick cascade junctions with ‘very heavy’ concentrated masses
T. A. Mel'nik, G. A. Chechkin
41
Infinite-dimensional $p$-adic groups, semigroups of double cosets, and inner functions on Bruhat–Tits buildings
Yu. A. Neretin
87
Simple finite-dimensional right-alternative superalgebras of Abelian type of characteristic zero
S. V. Pchelintsev, O. V. Shashkov
131
On the topology of stable Lagrangian maps with singularities of types $A$ and $D$
V. D. Sedykh
159
On the Brauer group of an arithmetic model of a hyperkähler variety over a number field
S. G. Tankeev
203
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019